# SDR 99FDEA00009

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 PNEUMATIC MANIFOLD FAIL LIGHT CAME ON, WING ANTI-ICE WAS USED.  FOUND MASSIVE LEAK BETWEEN SLATS R4 AND R5.  REPLACED PERISEAL ON CONNECTOR SLEEVE.  PRESS NR 3 MAN AND RAN NR 3 PACK TO LEAK CK DUCTS, CK NORM.  ACCOMPLISHED TEST OF WING ANTI-ICE SYS PER MM 30-11-00-2.
